# SDR DHL2004750030

- Difficulty date: February 25, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 36,313 hours, 19,798 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LEFT WING FRONT SPAR & WBL 92.8 VERTICAL STIFFENER CRACK INDICATION FROM BOTTOM END.  REMOVED FASTENERS FOR ACCESS IAW B727 SRM 51-30-2, STOPDRILLED CRACK AT LEFT WING FRONT SPAR VERTICAL STIFFENER IAW B727 SRM 51-10-1, FABRICATED ANGLE REPAIR FROM 7075-T6, .063 (7.0 X 1.25 X 6.5 INCH) PO 900489 IAW B727 SRM 51-40-3 FIG 1.  TREATED AND PRIMED REPAIR PARTS AND WORKING AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 SRM 51-40-3 FIG 1.  OP'S AND LEAK CHECK GOOD IAW B727 MM 28-10-02.
